Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 939162, 19 pages
http://dx.doi.org/10.1155/2012/939162
Research Article

Higher-Order Dynamic Delay Differential Equations on Time Scales

1School of Mathematics and Quantitative Economics, Shandong University of Finance and Economics, Jinan 250014, China
2School of Mathematical Sciences, Qufu Normal University, Qufu 273165, China
3School of Economics, Shandong University, Jinan 250014, China

Received 11 October 2011; Accepted 12 February 2012

Academic Editor: Yansheng Liu

Copyright © 2012 Hua Su et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study the existence of positive solutions for the nonlinear four-point singular boundary value problem with higher-order 𝑝-Laplacian dynamic delay differential equations on time scales, subject to some boundary conditions. By using the fixed-point index theory, the existence of positive solution and many positive solutions for nonlinear four-point singular boundary value problem with 𝑝-Laplacian operator are obtained.